# SDR ABXA9600153

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 991001011
- Condition: Corroded
- Location: Xrs 353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT WING REAR SPAR LOWER VERTICAL LEG CORRODED JUST INBOARD OF THE OUTBOARD FLAP HINGE FITTING.  REPAIRED LEFT WING REAR SPAR IAW ABX REA D957-13003-MR.
